# SDR ENHA202208090052

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N525AV
- Make and model: Gippld GA8
- Aircraft serial: GA816227
- Aircraft time: 5,825 hours, 13,580 cycles
- System (JASC): 3242 · Brake
- Part: Brake Caliper
- Part number: 3052N
- Condition: Dry
- Location: Mlg
- Part time: 5,825 hours, 13,580 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE COMPLETE FAILURE. MECHANICS BLED BRAKES AND FUNCTION RETURNED.
